# SDR CALA2024080500365

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 69,888 hours, 31,056 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Cap
- Part number: 0727540
- Part serial: C230991
- Condition: Missing
- Location: Fuel Coupling
- Part time: 100 hours, 45 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF L/P 8803799 FUEL CAP MISSING SPOKE TO TOMC AND ADVISED FUEL CAP MISSING.FUEL CAP MISSING, NO LEAKS ON NOZZLE NOTED. FUEL CAP NIS. M&E 31-2825-9-0001. COMPLIED WITH CDL. DISPATCH DESK: 00 NAME: BB DATE: 02-AUG-24- APPROVED CDL FOR FUEL CAP. CAP, COUPLING R OFF 31-2825-9-0001 7106 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 7106 ON 31-2825-9-0001 0763 REMOVED AND REPLACED REFUEL CAP IAW AMM 28-25-41/401.
